The vitamin B group is a very large group that consists of various complex vitamins that are considered to be water soluble and are also non-toxic. There are various risks included with the overdose of these vitamins and therefore people should always have a very clear idea about the dose of such vitamins.
The symptoms of vitamin B overdose need to be studied and get a detailed idea about in order to avoid any such risks that can be caused to the health of a human being. All complex vitamins that are included in the vitamin B group are quite important for the health and at the same time their overdose can lead to adverse conditions of the health because of which it is very important to check the dosage of each complex vitamin in this group.
Various Different Symptoms Of Vitamin B Overdose
Vitamin B3 is known as niacin and it helps in the production of energy that is needed by the body and at the same time it also helps the body in its cell division process and in the oxidation process where the electrons are transported.
An overdose of this vitamin can lead to vasodilatation, irritation of the skin, sink redness and nausea.
Vitamin B1 helps in increasing the metabolism of the carbohydrates and the overdose of this vitamin can lead to anaphylactic reaction which does not serve as a great risk for the health of an individual.
There are various functions of the body that are effectively served by vitamin B5 which is known as pantothenic acid but the overdose of this vitamin can also lead to serious results such as diarrhea.
One thing that is noteworthy regarding this vitamin is that it is non-toxic and in very rare conditions, the overdose of this vitamin can lead to diarrhea.
Vitamin B6 helps in the working of the proteins inside the body and the overdose of this vitamin B complex can lead to severe nerve damages along with a tingling sensation in the hands and the feet.
Vitamin B9 is also known as folic acid that helps in the process of formation of blood cells within the body and also leads to the growth of tissues within the body.
An excess of this vitamin can cause severe problems of the digestive tissues such as diarrhea, cramping and further neurological issues that may include skin rashes, sleep disorder and mental confusion.
Vitamin B12 is considered to be the most important vitamin complex for the body as it helps in energy generation in the body and several other major functions of the body but there are certain symptoms of the overdose of this vitamin that should also be taken care of such as insomnia, panic attacks, tingling sensation and palpitations.
Excessive intake of this vitamin can also lead to hyperthyroidism. These are some symptoms of vitamin B overdose that have to be taken care of while the other vitamins in this group do not carry symptoms as they are water soluble.
Caution: Please use Home Remedies after Proper Research and Guidance. You accept that you are following any advice at your own risk and will properly research or consult healthcare professional.